# SDR UHLA2011122800458

- Difficulty date: December 28, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 17,289 hours, 10,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SHEAR WEB ON FWD POSITION OF R1 DOOR (FLOOR AREA).  REMOVED AND REPLACED SHEAR WEB IAW EMB 170 SRM 51-41-02 AND 51-43-02.
